# SDR HALA2011022100114

- Difficulty date: February 21, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 81,790 hours, 14,775 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 810003
- Part serial: F57205
- Condition: Malfunctioned
- Location: Engine
- Part time: 25,257 hours, 4,680 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF HAD N2 OVERSPEED (106%) FOR LESS THAN 2 SEC (REDUCE POWER TO MAINTAIN LIMIT) RT EEC1/R ENG CONTROL STATUS MESSAGE'S T/O ROLL FUEL FLOW.  PERFORMED AMM TASK 72-00-00-206-258-N00. ENG OVERSPEED INSPECTION FOUND (N2 REP 105.6:26)ON ENG EXCEED PAGE PER FIG 601A OVERSPEED OCCURRED IN AREA A. BORESCOPE COMBUSTION LINER, HP & LP TURBINES FOUND OK TASK CARD 72-410-C1-2. CLOSED UP BORESCOPE PLUGS SAFETY & BOEING AMM TASK AMM TASK 71-00-00 TEST 15 CHL A & B ON PIMU SHOW MESSAGE 5VA TR CHECK FAIL LCC T/D CHECK FAIL AOG T/R CHECK FAIL. TASK 7100-00. REMOVED FMU PER MM 73-21-01. REMOVED FUEL PUMP PER AMM73-11-01. INSTALLED FMU PER AMM73-21-01 3A-FIN INSTLD FUEL PUMP PER AMM73-11-01-3A-G1. COMPLETED AMM 73-21-01 & AMM 73-11-01. HIPOWER RUN PEND PER ENG.ACCOMP HI POWER RUN NO DEFECTS NOTED INDICATIONS NORMAL.
